# SDR ASAA2016012815196

- Difficulty date: January 28, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,881 hours, 4,635 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: DP1202
- Condition: Loose
- Location: Start Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED TO START, NO ROTATION, GOOD DUCT PRESSURE.  ACFT GROUNDED.  START VALVE CONNECTOR NOT SECURED, SECURED CONNECTOR.  PERFORMED GROUND ENGINE RUN, GROUND VERIFICATION CHECKS GOOD.  OK FOR CONTINUED SERVICE.
